# SDR USAA030206

- Difficulty date: October 4, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 36,295 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED 24 INCHES, BS 700, LBL 50, CABIN FLOOR LEVEL.  REPAIRED PER TYPICAL REPAIR 53-15-01.  (M)
